# SDR QXEA0001980

- Difficulty date: July 10, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 4,732 hours, 3,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX-  LEFT HAND SEAT TRACK CORRODED AT CAMLOCK RECEPTICLE AT FUSELAGE STATION X291.  REPAIRED IAW DHC-8 SRM 51-40-11, PAGE 1-6, AND SRM 51-40-00.
